A Jacobson-Morozov lemma for sp(2n, R)

Research output: Contribution to journalArticle

Abstract

A variation of the lemma of Jacobson-Morozov on the imbedding of a nonzero nilpotent element of the real symplectic algebra into the split simple three-dimensional Lie algebra is proved. The proof is algorithmic and relies on our earlier work on the theory of normal forms for the real symplectic algebra.

Original languageEnglish (US)
Pages (from-to)375-376
Number of pages2
JournalJournal of Mathematical Physics
Volume26
Issue number3
DOIs
StatePublished - Jan 1 1985
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A Jacobson-Morozov lemma for sp(2n, R)'. Together they form a unique fingerprint.

  • Cite this